# SDR R61A2024041200165

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 20,290 hours, 14,014 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: PE11054F1
- Condition: Bent
- Location: Frms 21-22 S14l
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JETWAY DAMAGE TO AIRCRAFT SKIN BELOW 1ST CABIN WINDOW AFT OF L 1 DOOR BETWEEN FRAMES 21TO 22 AT STRINGER 14L. REPAIRED IAW ETD2024-170-010487 AND EMB 170/175 SRM 51-41-02. ALSO REF VP-014873-2024 N/R 3,4,5,6 FOR WORK ACCOMPLISHED.
